Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 56, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 4, 2018, 6:35 PM CDT for Marathon County, Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2018, 6:35 PM CDT (23:35 UTC)
- Expired
- Sep 4, 2018, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Marathon County, WI
The radar
The La Crosse radar (KARX), 145 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 6:40 PM CDT | FUNNEL CLOUD | 1 S Stratford, WI | |
| Sep 4, 7:07 PM CDT | TSTM WND GST 50 | 6 Sw Marathon City, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 3:35 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
749 WUUS53 KGRB 042335 SVRGRB WIC073-050015- /O.NEW.KGRB.SV.W.0056.180904T2335Z-180905T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Green Bay WI 635 PM CDT TUE SEP 4 2018 The National Weather Service in Green Bay has issued a * Severe Thunderstorm Warning for... Western Marathon County in central Wisconsin... * Until 715 PM CDT. * At 634 PM CDT, a severe thunderstorm was located 7 miles east of Spencer, or 26 miles southeast of Medford, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Rib Mountain, Rothschild, Stratford, Marathon City, Edgar, Rib Falls, Evergreen, Fenwood, Rozellville and Little Chicago. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. Prepare immediately for large hail and damaging winds. People outside should move immediately to shelter inside a strong building. Stay away from windows. && A Tornado Watch remains in effect until 1000 PM CDT for central Wisconsin. LAT...LON 4469 9017 4483 9026 4505 8983 4483 8962 TIME...MOT...LOC 2334Z 240DEG 20KT 4479 9013 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ MPC
2 follow-up statements
109
WWUS53 KGRB 042344
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
644 PM CDT TUE SEP 4 2018
WIC073-050015-
/O.CON.KGRB.SV.W.0056.000000T0000Z-180905T0015Z/
Marathon WI-
644 PM CDT TUE SEP 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN MARATHON COUNTY...
At 643 PM CDT, a severe thunderstorm was located 10 miles east of
Spencer, or 23 miles southwest of Wausau, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated. At 640 pm, law enforcement reported a
funnel cloud 1 mile south of Stratford.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rib Mountain, Rothschild, Stratford, Marathon City, Edgar, Rib Falls,
Evergreen, Fenwood, Rozellville and Little Chicago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
LAT...LON 4469 9017 4483 9026 4505 8983 4483 8962
TIME...MOT...LOC 2343Z 240DEG 20KT 4481 9007
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MPC976
WWUS53 KGRB 042356
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
656 PM CDT TUE SEP 4 2018
WIC073-050015-
/O.CON.KGRB.SV.W.0056.000000T0000Z-180905T0015Z/
Marathon WI-
656 PM CDT TUE SEP 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN MARATHON COUNTY...
At 655 PM CDT, a severe thunderstorm was located 15 miles west of
Mosinee, or 19 miles southwest of Wausau, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated. At 640 pm, law enforcement reported a
funnel cloud 1 mile south of Stratford.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rib Mountain, Stratford, Marathon City, Edgar, Rib Falls and Fenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
LAT...LON 4476 9008 4486 9016 4504 8982 4501 8979
4487 8966
TIME...MOT...LOC 2355Z 240DEG 20KT 4485 8998
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:19 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Sep 4, 2:19 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 219 PM CDT Tue Sep 4 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 218 PM CDT Tue Sep 4 2018 The latest RAP analysis and satellite/radar imagery show a warm front stretching across the Upper Peninsula, and a cold front extending over far northwest MN and central SD early this afternoon. Where skies have cleared south of the warm front, temps have risen into the middle 80s with juicy mid 70s dewpoints. Plenty of instability within this airmass (SB capes 2000-3000 j/kg) for scattered showers and storms through early this evening. Not out of the question that a severe weather threat will develop late this afternoon over parts of central into east-central WI as the atmosphere continues to destabilize. Damaging winds will be the main threat with any storms develop. Meanwhile a plume of deep moisture is extending from the western Gulf to the Upper Mississippi Valley. Shortwave activity over Nebraska is helping generate a band of showers and storms within this deep moisture plume. As this deep moisture interacts with the cold front, instability, and shortwave activity, severe weather and flash flood chances are the main forecast concerns. Tonight...The cold front will slowly move to the southeast into northwest WI late. Ahead of the front, a shortwave trough over the Plains and a wave of low pressure will travel northeast across west-central to north-central WI from late evening through overnight. A few strong to severe storms are possible early in the evening to mid-evening as ample diurnal instability interacts with 25-35 kts of deep layer shear. Central WI has the higher shear so believe the higher threat of severe weather will occur there. After this initial period of convection, a large swath of showers and storms are expected to push into central and north- central WI late this evening. Strong fgen forcing within the right entrance region of a jet streak to go along with very good moisture transport via a 50 kt low level jet will lead to the high potential of heavy rainfall. Most short range guidance is in good agreement placing the axis of heavy rainfall from western Marathon to Florence county, where a 2 to 4 or 3 to 5 inch rainfall is possible. Issued a flash flood watch earlier this morning for parts of central and all of north-central WI. Given the strength of the low level jet and low level helicities associated with the surface low, may see an isolated damaging wind threat develop along the southern edge of the heavy rainfall, where elevated instability above 1000 j/kg will persist through the overnight hours. Wednesday...The heavy rainfall will be tapering off and exiting the area to the northeast and east during the morning hours for the most part. A few showers may linger into the early afternoon over east-central WI. With the cloud cover, morning showers and a north wind, temps will be cooler and range from the upper 60s in the north to middle 70s south. .LONG TERM...Wednesday Night Through Tuesday Issued at 218 PM CDT Tue Sep 4 2018 Relatively quiet weather is anticipated during the extended period. Canadian high pressure is expected from Wednesday night through Saturday, along with pleasant, near-normal temperatures. Forecast confidence is lower later in the weekend. The 00z ECMWF brought the remnants of Tropical Storm Gordon into the region, along with a good chance of rain south and east. However, the 12z ECMWF has fallen more in line with the latest GFS, and keeps the system well to our south before shunting it off to the east. For now, will just carry small pops south and east Sunday into Sunday night, and see how the models trend in upcoming days. A weak cold front may also bring a small chance of showers to north central WI Monday into Monday night, but that is a low confidence proposition too. && .AVIATION...for 18Z TAF Issuance Issued at 1134 AM CDT Tue Sep 4 2018 An active period of weather is expected across the region from late this afternoon through the early morning hours of Wednesday. Isolated to scattered showers and storms are expected to develop late this afternoon and evening south of warm front. Any storms will have the highest chances of impacting the central WI taf sites. Otherwise, looking at the best chances of storms impacting the area from about mid-evening to late tonight. The strongest storms will be capable of producing strong and gusty winds. Cigs and vsbys will likely fall to ifr as the storms push through. Cigs should be slow to rise on Wednesday morning. Low level wind shear will also impact the eastern WI airports tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 PM CDT this evening through Wednesday afternoon for WIZ005-010>013-018>021-030-031-035-036. && SHORT TERM.....MPC LONG TERM......Kieckbusch AVIATION.......MPC
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 247 PM CDT Tue Sep 4 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 247 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms with torrential rainfall and isolated wind damage can be expected late this afternoon through tonight. Flash flooding is possible in north central and parts of central and far northeast Wisconsin tonight into Wednesday morning, and a Flash Flood Watch is in effect. The best chance of severe storms with damaging winds and isolated tornadoes should occur on the southeast periphery of the heavy rainfall threat area, from central into northeast Wisconsin. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Rain and thunderstorms will gradually diminish on Wednesday. Locally heavy rain is still possible over far northeast Wisconsin Wednesday morning, but severe storms are not anticipated. The expected heavy rainfall should cause area rivers to rise, with some rivers reaching bankfull or flood stage by the weekend. Boaters and fishermen should be alert for fast flows which could make for dangerous conditions on area rivers. There is a high risk for rip currents along Lake Michigan beaches from early morning through early afternoon on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report flooding or wind damage, rainfall amounts in excess of an inch, and measured wind gusts over 40 mph. LMZ521-522-541>543-052000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 247 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Fog on Lake Michigan will reduce the visibility sufficiently to pose a hazard to boaters at times. There is also a chance of thunderstorms on the lake and bay. Increasing south winds and building waves will lead to conditions that are hazardous to small craft on Lake Michigan from late tonight through early afternoon Wednesday. Thunderstorms will also be possible late tonight that could pose a hazard to boaters. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms and patchy fog will be possible at times on Wednesday, and may pose a hazard to mariners. MPC/Kieckbusch
In the hours before
Special weather statement, Sep 4, 1:57 PM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
157 PM CDT TUE SEP 4 2018
WIZ031-038>040-074-042000-
Southern Oconto County WI-Shawano WI-Kewaunee WI-Outagamie WI-
Brown WI-
157 PM CDT TUE SEP 4 2018
...THUNDERSTORMS WITH TORRENTIAL RAINFALL AFFECTING NORTHEAST
WISCONSIN...
At 154 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles northeast of Black Creek, or 16 miles west of Green Bay,
moving northeast at 35 mph.
Torrential rainfall and winds in excess of 30 mph will be possible
with these storms.
Locations impacted include...
Green Bay, Bay Shore Park, Pulaski, Black Creek, Oneida, Howard,
Suamico, Little Suamico, Seymour and Chase.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to urban flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4439 8855 4459 8865 4459 8861 4461 8861
4487 8783 4483 8780 4471 8792 4463 8793
4468 8781 4476 8774 4473 8772 4469 8772
4468 8774 4468 8768 4464 8765
TIME...MOT...LOC 1854Z 245DEG 30KT 4453 8832
KieckbuschSpecial weather statement, Sep 4, 2:45 PM CDT, 3 hours 50 minutes before
Special Weather Statement National Weather Service Green Bay WI 245 PM CDT TUE SEP 4 2018 WIZ030-035-042030- Marathon WI-Wood WI- 245 PM CDT TUE SEP 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND SOUTH CENTRAL MARATHON COUNTIES UNTIL 330 PM CDT... At 245 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Pittsville, or 15 miles east of Neillsville, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northern Wood and south central Marathon Counties, including the following locations... Milladore, North Wood County Park, Sherry, Rozellville, Big Eau Pleine County Park, Auburndale, Hewitt, Blenker, Arpin and Bakerville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4463 9032 4483 8984 4450 8985 4442 9032 TIME...MOT...LOC 1945Z 246DEG 27KT 4454 9028 Kieckbusch
Special weather statement, Sep 4, 3:46 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Green Bay WI
346 PM CDT TUE SEP 4 2018
WIZ030-042145-
Marathon WI-
346 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARATHON COUNTY UNTIL 445
PM CDT...
At 344 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mosinee, or 12 miles south of Wausau, moving northeast at 30 mph.
Winds in excess of 40 mph and torrential rainfall will be possible
with this storm.
Locations impacted include...
Wausau, Weston, Rib Mountain, Mosinee, Bevent, Rothschild, Schofield,
Ringle, Norrie and Birnamwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Green Bay.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
LAT...LON 4512 8945 4512 8923 4506 8922 4499 8922
4468 8924 4469 8954 4475 8976
TIME...MOT...LOC 2044Z 214DEG 27KT 4479 8963
KieckbuschSpecial weather statement, Sep 4, 4:40 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Green Bay WI
440 PM CDT TUE SEP 4 2018
WIZ035-042230-
Wood WI-
440 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOOD COUNTY UNTIL 530 PM
CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pittsville, or 18 miles west of Wisconsin Rapids, moving northeast at
25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Pittsville, Sherry, Auburndale, Vesper, Rudolph, Arpin, Milladore,
North Wood County Park, Dexterville and Blenker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
LAT...LON 4451 9031 4469 9000 4469 8985 4468 8984
4451 8984 4451 8974 4433 9022 4444 9032
TIME...MOT...LOC 2140Z 237DEG 21KT 4445 9021
KieckbuschSpecial weather statement, Sep 4, 6:09 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
609 PM CDT TUE SEP 4 2018
WIZ030-050000-
Marathon WI-
609 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARATHON COUNTY
UNTIL 700 PM CDT...
At 608 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spencer, or 19 miles northeast of Neillsville, moving northeast at 25
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marshfield, Spencer, Stratford, Edgar, Fenwood, Rozellville, Halder
and March Rapids.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
LAT...LON 4483 9032 4483 9031 4500 9000 4476 8983
4468 9013 4469 9015 4468 9032
TIME...MOT...LOC 2308Z 236DEG 21KT 4474 9028
MPCSpecial weather statement, Sep 4, 6:09 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
609 PM CDT TUE SEP 4 2018
WIZ030-031-050015-
Shawano WI-Marathon WI-
609 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARATHON AND WESTERN
SHAWANO COUNTIES UNTIL 715 PM CDT...
At 608 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bevent, or 16 miles north of Stevens Point, moving northeast at 25
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bevent, Wittenberg, Norrie, Birnamwood, Tigerton, Hatley, Mattoon,
Bowler, Eland and Elderon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Green Bay.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
LAT...LON 4503 8905 4479 8887 4468 8932 4469 8949
4480 8951
TIME...MOT...LOC 2308Z 241DEG 23KT 4474 8943
KieckbuschThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 10:09 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 36 min |
| Sep 4, 6:09 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Outagamie, Waupaca | 21 min |
| Sep 4, 8:41 AM CDT | Flash Flood Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 7 more | 23 hr |
| Sep 4, 1:57 PM CDT | Special Weather Statement | GRB | Outagamie | 63 min |
| Sep 4, 2:45 PM CDT | Special Weather Statement | GRB | Wood | 45 min |
| Sep 4, 2:56 PM CDT | Small Craft Advisory | GRB | 25 hr | |
| Sep 4, 3:00 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 22 hr |
| Sep 4, 3:46 PM CDT | Special Weather Statement | GRB | Marathon | 59 min |
| Sep 4, 4:40 PM CDT | Special Weather Statement | GRB | Wood | 50 min |
| Sep 4, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 40 min |
| Sep 4, 6:09 PM CDT | Special Weather Statement | GRB | Marathon | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.